# SDR ASOA201810075257

- Difficulty date: October 7, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3104912
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR SURROUND STRUCTURE HAS CORROSION AT TWO FWD INTERCOSTALS LBL 2.0, RBL 2.0 AND ONE AFT INTERCOSTAL RBL 2.0 FS 364 - 394. FRAME STATION 280.00 FWD J ANGLE IS CORRODED. REMOVED AND REPLACED ONE AFT INTERCOSTAL RBL 2.0 FS 364 - 394 IAW SRM 51-42-06 AND 51-40-11 TEMP REV 51-42. FWD TWO INTERCOSTALS WERE REPAIRED IAW STS EA 32-2018-179, EA 32-2018-180 AND ECTC EA 32-2018-179, EA 32-2018-180.
